$([r,s],[t,u])$-interval-valued intuitionistic fuzzy generalized precontinuous mappings
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1) (1986), 87–96.
K. Atanassov and G. Gargov, Interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 31 (3) (1989), 343–349.
R. Badard, Smooth axiomatics, First IFSA Congress, Palma de Mallorca (July 1986).
A. S. Bin Shahna, On fuzzy strong continuity and fuzzy precontinuity, Fuzzy Sets and Systems 44 (1991), 303–308.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190.
K. C. Chattopadhyay, R. N. Hazra and S. K. Samanta, Gradation of openness:fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237–242.
D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89.
T. Fukutake, R. K. Saraf, M. Caldas and S. Mishra, Mappings via Fgp-closed sets, Bull. of Fukuoka Univ. of Edu. Vol. 52, Part III (2003), 11–20.
R. N. Hazra, S. K. Samanta and K. C. Chattopadhyay, Fuzzy topology redefined, Fuzzy Sets and Systems 45 (1992), 79–82.
T. K. Mondal and S. K. Samanta, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323–336.
T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30 (1) (1999), 23–38.
T. K. Mondal and S. K. Samanta, Topology of interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 119 (2001), 483–494.
C. K. Park, Interval-valued intuitionistic gradation of openness, Korean J. Math. 24 (1) (2016), 27–40.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371–375.
S. K. Samanta and T. K. Mondal, Intuitionistic gradation of openness: intuitionistic fuzzy topology, Busefal 73 (1997), 8–17.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353.
L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning I, Inform. Sci. 8 (1975), 199–249.
- There are currently no refbacks.
ISSN: 1976-8605 (Print), 2288-1433 (Online)
Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: firstname.lastname@example.org